# SDR AALA980306

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOORBOARD SUPPORT HAS CORROSION AT STA 825 BETWEEN ROLLER TRAYS AND 1 AND 2.  REMOVED CORROSION, FABRICATED NEW SUPPORT AND INSTALLED IAW AARD 51-10-00-21.  TST:  60,422.53 HOURS.  CYCLES:  20,166.  (X)
